A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)119-127
Number of pages9
JournalProceedings of the Steklov Institute of Mathematics
Volume296
DOIs
Publication statusPublished - 1 Apr 2017

Keywords

  • asymptotic expansion
  • optimal control
  • singular perturbation problems
  • small parameter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied

Level of Research Output

  • VAK List

Fingerprint Dive into the research topics of 'A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints'. Together they form a unique fingerprint.

Cite this